Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is causing the yellow/white creamy liquid ?

First, I am a VERY clean person and do to my lastest problems i ve become even cleaner,but it s not helping!!! About 4 months ago I started to have vaginal odor! I have also been leaving a yellow/white creamy liquid(nothing like cottage cheese ) that stinks ! I have never been tested or even been checked. I am sexually active and I take par in smoking hemp. I also started taking a new medicine a month and a half before I started to experience vaginal discharge/odor. The smell is embarrising! It even smells right after I get out the shower and through my cloths. It s not coming from my vaginal skin? Its comming from within my vagina..? I m sooo scared! I know that smoking cannabis, constantly taking medicine, and catching an std can cause vaginal odor :( . I know what i have to do,visit a doc,but i dont want to. I was hoping to get insight about my condition and how to get rid of it here.. What medicines are out there to help vaginal smell ? what is causing the yellow/white creamy liquid? i have never had a problem with smells down there! i want my old smell back!! Please i m looking for help on my condition! i dont need anyone to rewind the tape and tell me how i shouldnt do cannabis and have sex. thank you! PS: The medicine I use to take was for my brain tumor . how long does it take for a brain tumor to grow to the point you will die? bc im not having surgery for another month and thats not even for sure. ive known about the tumor now for 7 months and they told me that it was large then.... it s on my frontal left forlobe is what i believe they called the spot its at. so i have been dissy,chronic headaches,forgetful, and the new weird feeling. FEMALE 17 BLACK/WHITE/INDIAN/SCOTISH/IRISH 5 6 3/4
Asked On : Fri, 11 Mar 2011
Answers:  2 Views:  1529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The smelly yellowish discharge you are having is because of the vaginal infection you are having.You need to take antibiotics for the treatment but for full cure your partner also needs to be treated which is not possible with multiple partners.
Dr. Rakhi Tayal
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
U have vulvovaginitis ,
Vulvovaginitis can affect women of all ages and is extremely common. It can be caused by bacteria, yeasts, viruses, and other parasites. Some sexually transmitted infections (STIs) can also cause vulvovaginitis, as can various chemicals found in bubble baths, soaps, and perfumes. Environmental factors such as poor hygiene and allergens may also cause this condition.
Irritation and itching of the genital area

Inflammation (irritation, redness, and swelling) of the labia majora, labia minora, or perineal area

Vaginal discharge

Foul vaginal odor

Discomfort or burning when urinating.
Treatment depends on what is causing the infection. Treatment may include:

Antibiotics taken by mouth or applied to the skin

Antifungal cream

Antibacterial cream

Cortisone cream

Antihistamine, if the irritation is due to an allergic reaction

Estrogen cream, if the irritation and inflammation is due to low levels of estrogen.
u can try candifem vaginal tablets twice a day for three days to b placed in vagina.
ointment surfaz -N for vaginal application ,
tab-Hicet -L twice a day ,
tab oflamac 200 mg twice a day .
Dr.Khaleel ,India ,9902596161,

Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor